# SDR VNAA0201002

- Difficulty date: January 1, 2002
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 14,416 hours, 12,555 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFTER APPLYING POWER, THE NUMBER 4 AND NUMBER 5 MULTI FUNCTION DISPLAYS UNITS WENT BLANK.  THE CREW ABORTED TAKEOFF AND DEPARTED THE RUNWAY.  THE MULTI FUNCTION DISPLAY UNITS RETURNED AND WERE WORKING CORRECTLY.  MAINTENANCE CONTROL ADVISED FLIGHT 4022 TO ATTEMPT ANOTHER TAKEOFF AND FLIGHT 4022 THEN DEPARTED WITH NO FURTHER INCIDENTS.
